Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The $ \bar \partial $-Neumann solution to the inhomogeneous Cauchy-Riemann equation in the ball in $ {\bf C}\sp{n}$

Authors: F. Reese Harvey and John C. Polking
Journal: Trans. Amer. Math. Soc. 281 (1984), 587-613
MSC: Primary 32A25; Secondary 35N15
MathSciNet review: 722764
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \vartheta $ denote the formal adjoint of the Cauchy-Riemann operator $ \overline \partial $ on $ {{\mathbf{C}}^n}$, and let $ N$ denote the Kohn-Neumann operator on the unit ball in $ {{\mathbf{C}}^n}$. The operator $ \vartheta \; \circ \;N$ provides a natural fundamental solution for $ \overline \partial f = g$ on the ball. It is our purpose to present the kernel $ P$ for this operator $ \vartheta \; \circ \;N$ explicitly--the coefficients are exhibited as rational functions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32A25, 35N15

Retrieve articles in all journals with MSC: 32A25, 35N15

Additional Information

PII: S 0002-9947(1984)0722764-5
Article copyright: © Copyright 1984 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia